# SDR CA060531004

- Difficulty date: April 26, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7250 · Turbine Section
- Part: Scoop
- Condition: Deteriorated
- Location: Nr 5 Bearing
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE FLAMED OUT ON ROTATION RESULTING IN AN ABORTED TAKE-OFF.  SUBSEQUENT INVESTIGATION REVEALED DAMAGE TO THE HPT STUB SHAFT AS A RESULT OF NR 5 BEARING OIL SCOOP DETERIORATION. (TC NR 20060531004)
